Universidad Complutense de Madrid
E-Prints Complutense

On dense-lineability of sets of functions on R

Impacto

Descargas

Último año

Aron, R.M. y García-Pacheco, F.J. y Pérez García, David y Seoane-Sepúlveda, Juan B. (2009) On dense-lineability of sets of functions on R. Topology, 48 (2-4). pp. 149-156. ISSN 0040-9383

[img] PDF
Restringido a Sólo personal autorizado del repositorio

552kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0040938309000251


URLTipo de URL
http://www.sciencedirect.com/SIN ESPECIFICAR


Resumen

A subset M of a topological vector space X is said to be dense-lineable in X if there exists an infinite dimensional linear manifold in M boolean OR {0} and dense in X. We give sufficient conditions for a lineable set to be dense-lineable, and we apply them to prove the dense-lineability of several subsets of e[a, b]. We also develop some techniques to show that the set of differentiable nowhere monotone functions is dense-lineable in e[a, b]. Other results related to density and dense-lineability of sets in Banach spaces are also presented.


Tipo de documento:Artículo
Palabras clave:Dense-lineability; differentiable nowhere monotone functions
Materias:Ciencias > Matemáticas > Funciones (Matemáticas)
Código ID:17714
Depositado:16 Ene 2013 11:32
Última Modificación:28 Nov 2016 08:20

Descargas en el último año

Sólo personal del repositorio: página de control del artículo